I ahve been diagnosed after a DAT scan with idiopathic Parkinsonism. Am currently starting co-levodopa two weeks in permanently dizzy unsteady if I stand still I feel my legs are going to give way.Does anyone else feel like this. I don’t have tremors my walking is getting worse just a shuffle. The Levodopa is making no difference and feel it is actually making it worse I started on a higher dose and felt it was not suiting me so they reduced the dose I suffer badly with spinal problems have done for years only take Paracetamol to stop tummy upsets wedge fractured disc t4 Schmorls node t8 blown discs at S1L4 Osteoarthritis and osteoporosis and worry in case it is more to do with this than the diagnosis. Have done a bit of research and wonder if it is peripheral arterial disease and not Parkinsons. I have read it is possible to misread a Sat scan. Consultant on fist meeting said she thought it was either PD or spinal stenosis. Can anyone advise
A warm welcome to the Parkinson’s UK forum.
It sounds like a really confusing time for you and the issues that you’re having with Levodopa isn’t uncommon for people with Parkinson’s - I’m sure our members will chime in soon with their own experiences. We have more information on Levodopa via our website here: https://www.parkinsons.org.uk/information-and-support/levodopa-co-beneldopa-and-co-careldopa.
I’d strongly recommend that you speak to a medical professionals about your concerns because there seems to be quite a lot of uncertainty around your diagnosis and you definitely some clarification. It might be worth contacting our helpline and speaking to one of our advisers for more support on this - they can even arrange for a Parkinson’s nurse to contact you. Give us a call on 0808 800 0303 or email us at [email protected] Mon-Fri 9am -7pm Saturday: 10am-2pm.
I hope you find this information helpful.